Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  can i use persol forte cream o

Total Views: 1035

can i use persol forte cream on face

PAST HISTORY : Acne on face

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I am 38 years of age and never had any issues with acne growing up. At age 35 I started experiencing a lot of acne on the lower cheek and chin, pustular type acne under the skin that would last for a weeks. What could be causing this at my age?

  Doctor's Answer

Hello, That would depend on whether you're a man or woman. For women hormonal changes are common the mid-thirties and this is amongst the commonest triggers for acne. There is also another type of acne called 'Adult Onset Acne' and this is seen in both men and women. This has no well defined cause but recent location change to a more polluted city, make-up use, comedogenic personal care products, dietary factors and oral medications can all be responsible. Please note that the information I ha ...
Read Full Answer


Total Views: 1 I am 38 years of age and never had any issues with acne growing up. At age 35 I started experiencing a lot of acne on the lower cheek and chin, pustular type acne under the skin that would last for a weeks. What could be causing this at my age?

  Doctor's Answer

Hello, That would depend on whether you are a man or woman. Women are much more prone to what is known as 'Adult Onset Acne' - like you have have - and the reason for this is commonly hormonal changes in the body. After hormonal testing this kind of acne is often best managed with oral contraceptive or anti-androgen pills. Please note that the information I have provided is for general purposes only and does not establish a patient-doctor relationships. No prescription cream or tablet should b ...
Read Full Answer


Hello Mam, I am 25 and my inner tighs and vaginal area are very dark in color. I have consulted doctor about the dark color of inner tighs and she suggested me to use SPARKEL cream (hydroquinone, tretinoin and mometasone furote cream). I am using it from past 1 week and sometimes when the skin peel off it burns. I use the same cream at night. Suggest me some cream that can be applied during the day time to avoid the pain caused by the cream. Can I use it on my vagina too?? Or Is there any other cream available which I can use on my vaginal area to improve the color? Apart from it I want to increase my breast size. Kindly suggest me some cream or oil/lotion that can help me in the same.

  Doctor's Answer

Hi!! The medication you are taking is for the hyperpigmentation in the thighs and vaginal area.Any other medication will all have the same composition and same side effects as this ointment.ALso,this medication should not be applied in the inner vagina. To increase the breast size,oils which are widely advertised have hormones which can have serious side effects so are not recommended. ...
Read Full Answer


sir I have acne and pimples on my face from past 3 years and it also leads to lots of scars on my face and my face colour Is also dull now .I have taken medications for it but there are no results. SO Sir please help me to remove acne permanently.

  Doctor's Answer

Hi Lokesh, Unfortunately for acne that has persisted that long no advice is possible without examining you in person. You can schedule an appointment with me through healcon and I will do my best to help. Regards. ...
Read Full Answer


I have acne from past 2 years. I am taking doxycycline 100 mg per day and it improve my acne very much. Now my skin is almost acne free but, dark spot of acne irritate me. Please suggest me dark spot removal and skin fairness cream for me.

  Doctor's Answer

consult a dermatologist who canhelp you to clear the marks with medicines as well as chemical peeling and microdermabrasion.need to be done once in 2 weeks. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India

Dr. Thajudheen CP

  • Dermatologist
  •  Coimbatore, India

Dr. abdul samad

  • Dermatologist
  •  Bangalore, India

Dr. Rajendra Prasath A

  • Dermatologist
  •  Chennai, India

Dr. Dharmendra kumar

  • Dermatologist
  •  Bokaro Steel City, India

Dr. Venugopal Rao Tatikonda

  • Ayurvedic Medicine
  •  Hyderabad, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
Hello Mam, I am 25 and my inner tighs and vaginal area are very dark in color. I have consulted doctor about the dark color of inner tighs and she suggested me to use SPARKEL cream (hydroquinone, tretinoin and mometasone furote cream). I am using it from past 1 week and sometimes when the skin peel off it burns. I use the same cream at night. Suggest me some cream that can be applied during the day time to avoid the pain caused by the cream. Can I use it on my vagina too?? Or Is there any other cream available which I can use on my vaginal area to improve the color? Apart from it I want to increase my breast size. Kindly suggest me some cream or oil/lotion that can help me in the same.
1 Answer
I have a sever acne pimples on my upper arms and back, so to treat it i was prescribed to use persol forte cream.I am using it since 1 month and have caused skin darkning in this areas,can u suggest me wether i should continue using it or stop its use.And i wanted to know that would this dark skin get peeled off after i stop using it and in how much time!!
1 Answer
Hello doctor!I am 21. I use persol forte cream as i was prescribed for the treatmeant of sever acne on my upper arms and back.I am applying it since 1month and due to which my skin of these areas have become dark,so i wanted to know whether i should continue using it or should stop using it!And if i continue using it till acne is cured will this dark skin get peeled off and in how much time!
1 Answer
hallo, please help, two days ago i started to use persol , all most all acne are dried by the big problem now my skin has become veeery dry, too dry, what can i do to get back to it's moisture???
2 Answers
i am 29 yrs old recently my face developed pimples which were diagnosed as acne. I was prescribed to apply persol forte gel. I used it for 3 days and thereafter i stopped after experiencing painful skin drying, which was accompanied with skin peeling. it is true that my facial skin is quite disappointing. please advice me about the best remedy i can use so as to heal my skin.
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -